[Home ] [Archive]    
:: Volume 11, Issue 2 (3-2015) ::
JSRI 2015, 11(2): 203-222 Back to browse issues page
An Extended Generalized Lindley Distribution and Its Applications to Lifetime Data
H Torabi *1, M Falahati-Naeini, N.H Montazeri
1- , htorabi@yazd.ac.ir
Abstract:   (4450 Views)

In this paper, a four parameters extension of the generalized Lindley distribution is introduced. The new distribution includes the power Lindley, Lindley, generalized (Stacy) gamma, gamma, Weibull, Rayleigh, exponential and half-normal distribution. Several statistical properties of the distribution are explored. Then, a bivariate version of the proposed distribution is derived. Using a simulation study, some estimation methods for the parameters of the distribution are compared. Finally, a real data application illustrates the performance of our proposed distribution.

Keywords: AIC, BIC, CAIC, generalized Lindley distribution, generalized (Stacy) gamma distribution, HQIC, minimum spacing distance estimator, power Lindley distribution.
Full-Text [PDF 279 kb]   (3287 Downloads)    
Type of Study: Research | Subject: General
Received: 2015/11/24 | Accepted: 2015/11/24 | Published: 2015/11/24
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Torabi H, Falahati-Naeini M, Montazeri N. An Extended Generalized Lindley Distribution and Its Applications to Lifetime Data . JSRI. 2015; 11 (2) :203-222
URL: http://jsri.srtc.ac.ir/article-1-34-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 11, Issue 2 (3-2015) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.04 seconds with 29 queries by YEKTAWEB 4463